# SDR DALA2017090606724

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 60,033 hours, 15,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM THE L4 DOOR. REMOVED DEBRIS. DOOR OPS CHECKED OKAY. DOOR ARMS AND DISARMS IAW AMM 52-14.
